A Stochastic Equilibrium Model of Internet Pricing
No abstract is available for this item.
|Date of creation:||Feb 1996|
|Date of revision:|
|Note:||Published, Journal of Economic Dynamics and Control v21 n4-5 May 97 pp697-722|
|Contact details of provider:|| Postal: |
Phone: +1 (512) 471-3211
Fax: +1 (512) 471-3510
Web page: http://www.utexas.edu/cola/depts/economics/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Naor, P, 1969. "The Regulation of Queue Size by Levying Tolls," Econometrica, Econometric Society, vol. 37(1), pages 15-24, January.
- Stahl, Dale II, 1986. "Stochastic decentralization of competitive allocations," Economics Letters, Elsevier, vol. 22(2-3), pages 111-113.
- Hau Leung Lee & Morris A. Cohen, 1985. "Multi-Agent Customer Allocation in a Stochastic Service System," Management Science, INFORMS, vol. 31(6), pages 752-763, June.
When requesting a correction, please mention this item's handle: RePEc:tex:carewp:9604. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Caroline Thomas)
If references are entirely missing, you can add them using this form.